# SDR YENA2022101701027

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N965JT
- Make and model: Airbus A321-231
- Aircraft serial: 06512
- Aircraft time: 23,255 hours, 7,629 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1454, SJU-FLL. 'DIRTY SOCKS/CHEMICAL SMALL REPORTED BY ALL INFLIGHT CREW DURING CRUISE AROUND ROW 25 AFT CABIN; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A. ISOLATED FAULT TO TYPE 10 (A) 1, C PER TSM 05-50-00-810-085-B/TSM 0550-00-810-085-D. AIRCRAFT OK FOR SERVICE.'
